MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE

SIEMENS HEALTHINEERS AG MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE
Model Number 10594738
Medical Device Problem Codes Grounding Malfunction (1271); Electrostatic Discharge (2149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers became aware of an issue associated with the mobilett mira max system.It was stated that when touching the system handle the user received an electrostatic discharge-like shock.The issue was noticed when the system was plugged into mains and switched on.The service engineer attending the site performed leakage current tests.These failed and an earth fault was identified.The issue was resolved by replacing the cable winch.No injury was communicated in this case.There was no visible harm to the user.It is currently assumed that in a worst-case scenario the user might receive an electrical shock if a second fault condition would be present at the system and the ground wire were not attached correctly.According to our knowledge, a serious injury or death due to such an issue has not occurred as of the date of this report.
 
Additional Manufacturer Narrative
H3, h6: initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires immediate action.Manufacturer's preliminary results and conclusion: the exact root cause for the issue is currently under investigation.A supplemental report will be submitted to the fda upon completion of the investigation.
 
Additional Manufacturer Narrative
H5: additional information.Device is not labeled for single use.H3, h6: siemens healthineers completed a detailed investigation of the reported problem.It was previously reported that when touching the system drive handle bar, the user received an electrostatic discharge-like shock.The electrical leakage test at customer site performed by service technician failed directly without any value.Therefore, the handle bar (material number 10519823) and the mains cable (material number 10907347) were replaced and afterwards.The electrical test passed and the leakage value was within the specification.No further occurrences are known since then.Since no second fault condition was found during onsite inspection of the system, no serious electrical shock could have occurred.Both replaced components were returned for further analysis.The investigation of the cable winch (10907347) did not show any malfunction, all tests passed.The investigation of the motor handle bar (10519823) did not show any technical failure.The cable continuity of the grounding cable to handle and to dmg passed and also the dmg pressing button worked well.However, the visual inspection of the motor handle bar showed a very contaminated condition of the part which was the original installed handle bar in 2018.It is potentially possible that this contamination may have caused grounding cable continuity issues on site.Siemens healthineers internal post market surveillance did not indicate a general problem with either spare part.The complaint was closed.
 
Additional Manufacturer Narrative
H11 corrected data: d3: manufacturer name was incorrectly reported in the initial report dated 05-jan-2026.It was corrected to siemens healthineers ag.

Brand Name
MOBILETT MIRA MAX
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key23956596
Report Number3004977335-2026-00003
Device Sequence Number9448479
Product Code IZL
UDI-Device Identifier04056869009131
UDI-Public(01)04056869009131
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10594738
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer04/02/2026
04/27/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/02/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown